MathSciNet Relay Station
MathSciNet bibliographic data
MR2934545 93E11 (93B36)
Yan, Zhi Guo; Zhang, Guo Shan Finite-time $H_\infty$ filtering for a class of nonlinear stochastic uncertain systems. (Chinese) Control Decis. 27 (2012), no. 3, 419–424, 430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement